zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of parabolic systems with nonlinear boundary conditions. (English) Zbl 0932.35111
The existence and the stability of periodic solutions for a coupled system of nonlinear parabolic equations under nonlinear boundary conditions is investigated. The method of upper and lower solutions and its associated monotone iterations is used. This method implies the existence of maximal and minimal periodic solutions, which can be computed from a linear iteration process in the same way as for parabolic initial-boundary value problems. A sufficient condition for the stability of a periodic solution is also given. These results are applied to models arising in chemical kinetics, ecology, and population biology.

MSC:
35K50Systems of parabolic equations, boundary value problems (MSC2000)
35B10Periodic solutions of PDE
35K55Nonlinear parabolic equations
WorldCat.org
Full Text: DOI
References:
[1] Ahmad, S.; Lazer, A. C.: Asymptotic behavior of solutions of periodic competition diffusion systems. Nonlinear anal. 13, 263-283 (1989) · Zbl 0686.35060
[2] Amman, H.: Periodic solutions of semilinear parabolic equations. (1978)
[3] Bange, D. W.: Periodic solutions of a quasilinear parabolic differential equation. J. differential equations 17, 61-72 (1975) · Zbl 0291.35051
[4] Brown, K. J.; Hess, P.: Positive periodic solutions of predator--prey reaction--diffusion systems. Nonlinear anal. 16, 1147-1158 (1991) · Zbl 0743.35030
[5] Du, Y.: Positive periodic solutions of a competitor--competitor--mutualist model. Differential integral equations 19, 1043-1066 (1996) · Zbl 0858.35057
[6] Feng, W.; Lu, X.: Asymptotic periodicity in logistic equations with discrete delays. Nonlinear anal. 26, 171-178 (1996) · Zbl 0842.35129
[7] Five, P.: Solutions of parabolic boundary problems existing for all times. Arch. rational mech. Anal. 16, 155-186 (1964)
[8] Friedman, A.: Partial differential equations of parabolic type. (1964) · Zbl 0144.34903
[9] Fu, S.; Ma, R.: Existence of a global coexistence state for periodic competition diffusion systems. Nonlinear anal. 28, 1265-1271 (1997) · Zbl 0871.35051
[10] Hess, P.: Periodic-parabolic boundary value problems and positivity. Pitman res. Notes math. Ser. 247 (1991) · Zbl 0731.35050
[11] Kolesov, Ju.S.: Periodic solutions of quasilinear parabolic equations of second order. Trans. Moscow math. Soc. 21, 114-146 (1970) · Zbl 0226.35040
[12] Kusano, T.: Periodic solutions of the first boundary value problem for quasilinear parabolic equations of second order. Funckcial. ekvac. 9, 129-137 (1966) · Zbl 0154.36101
[13] Leung, A. W.; Ortega, L. A.: Existence and monotone scheme for time-periodic nonquasimonotone reaction--diffusion systems: application to autocatalytic chemistry. J. math. Anal. appl. 221, 712-733 (1998) · Zbl 0914.35145
[14] Liu, B. P.; Pao, C. V.: Periodic solutions of coupled semilinear parabolic boundary value problems. Nonlinear anal. 6, 237-252 (1982) · Zbl 0499.35012
[15] Lu, X.; Feng, W.: Periodic solution and oscillation in a competition model with diffusion and distributed delay effect. Nonlinear anal. 27, 699-709 (1996) · Zbl 0862.35134
[16] Nakao, M.: On boundedness, periodicity, and almost periodicity of solutions of some nonlinear parabolic equations. J. differential equations 19, 371-385 (1975) · Zbl 0328.35050
[17] Pao, C. V.: Nonlinear parabolic and elliptic equations. (1992) · Zbl 0777.35001
[18] Pao, C. V.: System of parabolic equations with continuous and discrete delays. J. math. Anal. appl. 205, 157-185 (1997) · Zbl 0880.35126
[19] Pao, C. V.: Numerical analysis of coupled system of nonlinear parabolic equations. SIAM J. Numer. anal. 36, 393-416 (1999) · Zbl 0921.65061
[20] Tineo, A.: Existence of global coexistence for periodic competition diffusion systems. Nonlinear anal. 19, 335-344 (1992) · Zbl 0779.35058
[21] Tineo, A.: Asymptotic behavior of solutions of a periodic reaction-diffusion system of a competitor-competitor-mutualist model. J. differential equations 108, 326-341 (1994) · Zbl 0806.35095
[22] Tsai, L. Y.: Periodic solutions of nonlinear parabolic differential equations. Bull. inst. Math. acad. Sinica 5, 219-247 (1977) · Zbl 0375.35031
[23] Tyson, J. J.: The Belousov--zhabotinskii reaction. Lecture notes in biomath. 10 (1976) · Zbl 0342.92001
[24] Varga, R. S.: Matrix iterative analysis. (1962)
[25] Zhao, X. Q.: Global asymptotic behavior in a periodic competitor--competitor--mutualist system. Nonlinear anal. 29, 551-568 (1997) · Zbl 0876.35058
[26] Zheng, S.: A reaction--diffusion system of a competitor--competitor--mutualist model. J. math. Anal. appl. 124, 254-280 (1987) · Zbl 0658.35053